|Lab results on Atripla
Feb 20, 2011
I am taking Atripla for 2 months. My viral load went from 26k to less than 20. But my CD4 has dropped also from 410 to 290. Is that a problem with the drug?
| Response from Dr. Holodniy
A real decline in CD4 count would not be associated with the HIV meds, particularly given the great viral load response you have had. Check the CD4 percent and see which way it is going. If it is going up, then I would not be concerned and this is likely just a fluctuation in the CD4 count, likely related to other white blood cell counts changing (like the total lymphocyte count). If the CD4% is also going down, then you may need to look at whether there are other medical conditions going on that could be contributing to this.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can HIV Be Transmitted Through Touching A Bloody Scab?
- Coated Tongue After Open Mouth Kissing Worried I Have HIV
- Muscle Ache After Sex With Hooker Sign Of HIV AIDS
- Stinging Pain After Kissing Cold Sore Worried I Have HIV
- Vaginal Discharge After Touching Penis Worried I Have HIV
- Can A Person Get Hepatitis From Oral Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.